# SDR WWMA9800004

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND EMERGENCY LIGHTS INOPERATIVE.  REPLACED ALL 5 EMERGENCY LIGHT BATTERY PACKS 20LN, 21LN, 22LN, 23LN AND 24LN.
